# SDR R61A20100539

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000291
- Aircraft time: 3,659 hours, 1,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR WILL NOT OPEN.  MX RE-SECURED PIN PER EMB AMM, OPS CHECK GOOD.
